# SDR USAA041103

- Difficulty date: December 11, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Part time: 22,421 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL DELAMINATED, GREATER THAN 10 PERCENT OF PANEL AREA, F5367284300200.  FABRICATED NEW PANEL PER SAMPLE PER SRM 53-02-00.  (M)
